Alert archive / Massachusetts / Small Craft Advisories in 2020

Small Craft Advisory 13, NWS Boston/Norton, MA

January 29, 2020

NWS Boston/Norton, MA issued this small craft advisory at Jan 29, 2020, 3:55 AM EST. It took effect at Jan 29, 2020, 4:00 PM EST. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Jan 29, 2020, 3:55 AM EST (08:55 UTC)
In effect from
Jan 29, 2020, 4:00 PM EST
Expired
Jan 30, 2020, 2:46 PM EST
In force
23 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted.

580 
WHUS71 KBOX 290855
MWWBOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Boston/Norton MA
355 AM EST Wed Jan 29 2020

ANZ250-254-291800-
/O.NEW.KBOX.SC.Y.0013.200129T2100Z-200130T2100Z/
Coastal waters east of Ipswich Bay and the Stellwagen Bank
National Marine Sanctuary-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
355 AM EST Wed Jan 29 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 PM EST THURSDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 
  4 to 7 feet expected.

* WHERE...Coastal waters east of Ipswich Bay and the Stellwagen 
  Bank National Marine Sanctuary and Coastal waters from 
  Provincetown MA to Chatham MA to Nantucket MA out 20 nm.

* WHEN...From 4 PM this afternoon to 4 PM EST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

BL
5 follow-up statements
224 
WHUS71 KBOX 292103
MWWBOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Boston/Norton MA
403 PM EST Wed Jan 29 2020

ANZ255-300515-
/O.EXB.KBOX.SC.Y.0013.000000T0000Z-200130T2300Z/
Coastal Waters extending out to 25 nm South of Marthas Vineyard
and Nantucket-
403 PM EST Wed Jan 29 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST THURSDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 
  4 to 7 feet expected.

* WHERE...Coastal Waters extending out to 25 nm South of Marthas 
  Vineyard and Nantucket.

* WHEN...Until 6 PM EST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ251-300515-
/O.EXB.KBOX.SC.Y.0013.200130T0200Z-200130T1000Z/
Massachusetts Bay and Ipswich Bay-
403 PM EST Wed Jan 29 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 5 AM
EST THURSDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 
  4 to 7 feet expected.

* WHERE...Massachusetts Bay and Ipswich Bay.

* WHEN...From 9 PM this evening to 5 AM EST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ250-300515-
/O.EXT.KBOX.SC.Y.0013.000000T0000Z-200130T2000Z/
Coastal waters east of Ipswich Bay and the Stellwagen Bank
National Marine Sanctuary-
403 PM EST Wed Jan 29 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EST THURSDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 
  4 to 7 feet expected.

* WHERE...Coastal waters east of Ipswich Bay and the Stellwagen 
  Bank National Marine Sanctuary and Coastal waters from 
  Provincetown MA to Chatham MA to Nantucket MA out 20 nm.

* WHEN...Until 3 PM EST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ254-300515-
/O.EXT.KBOX.SC.Y.0013.000000T0000Z-200130T2300Z/
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
403 PM EST Wed Jan 29 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST THURSDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 
  4 to 7 feet expected.

* WHERE...Coastal waters east of Ipswich Bay and the Stellwagen 
  Bank National Marine Sanctuary and Coastal waters from 
  Provincetown MA to Chatham MA to Nantucket MA out 20 nm.

* WHEN...Until 6 PM EST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
267 
WHUS71 KBOX 300143
MWWBOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Boston/Norton MA
843 PM EST Wed Jan 29 2020

ANZ250-300915-
/O.CON.KBOX.SC.Y.0013.000000T0000Z-200130T2000Z/
Coastal waters east of Ipswich Bay and the Stellwagen Bank
National Marine Sanctuary-
843 PM EST Wed Jan 29 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST
THURSDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 
  4 to 6 feet.

* WHERE...Coastal waters east of Ipswich Bay and the Stellwagen 
  Bank National Marine Sanctuary.

* WHEN...Until 3 PM EST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ254-255-300915-
/O.CON.KBOX.SC.Y.0013.000000T0000Z-200130T2300Z/
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard
and Nantucket-
843 PM EST Wed Jan 29 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST
THURSDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 
  4 to 6 feet.

* WHERE...Coastal waters from Provincetown MA to Chatham MA to 
  Nantucket MA out 20 nm and Coastal Waters extending out to 25 
  nm South of Marthas Vineyard and Nantucket.

* WHEN...Until 6 PM EST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ251-300915-
/O.CON.KBOX.SC.Y.0013.200130T0200Z-200130T1000Z/
Massachusetts Bay and Ipswich Bay-
843 PM EST Wed Jan 29 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST
THURSDAY...

* WHAT...North winds 15 to 20 kt with gusts up to 25 kt and seas 
  3 to 5 feet expected.

* WHERE...Massachusetts Bay and Ipswich Bay.

* WHEN...Until 5 AM EST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
568 
WHUS71 KBOX 300827
MWWBOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Boston/Norton MA
327 AM EST Thu Jan 30 2020

ANZ251-300930-
/O.CAN.KBOX.SC.Y.0013.000000T0000Z-200130T1000Z/
Massachusetts Bay and Ipswich Bay-
327 AM EST Thu Jan 30 2020

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds and waves have diminished therefore the Small Craft 
Advisory has been cancelled. 

$$

ANZ250-301800-
/O.CON.KBOX.SC.Y.0013.000000T0000Z-200130T2000Z/
Coastal waters east of Ipswich Bay and the Stellwagen Bank
National Marine Sanctuary-
327 AM EST Thu Jan 30 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...

* WHAT...North winds 5 to 15 kt with gusts up to 25 kt and seas 
  4 to 6 feet.

* WHERE...Coastal waters east of Ipswich Bay and the Stellwagen 
  Bank National Marine Sanctuary.

* WHEN...Until 3 PM EST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ254-255-301800-
/O.CON.KBOX.SC.Y.0013.000000T0000Z-200130T2300Z/
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard
and Nantucket-
327 AM EST Thu Jan 30 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

* WHAT...North winds 5 to 15 kt with gusts up to 25 kt and seas 
  4 to 6 feet.

* WHERE...Coastal waters from Provincetown MA to Chatham MA to 
  Nantucket MA out 20 nm and Coastal Waters extending out to 25 
  nm South of Marthas Vineyard and Nantucket.

* WHEN...Until 6 PM EST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

BL
533 
WHUS71 KBOX 301510
MWWBOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Boston/Norton MA
1010 AM EST Thu Jan 30 2020

ANZ250-302000-
/O.CON.KBOX.SC.Y.0013.000000T0000Z-200130T2000Z/
Coastal waters east of Ipswich Bay and the Stellwagen Bank
National Marine Sanctuary-
1010 AM EST Thu Jan 30 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...

* WHAT...North winds 10 to 15 kt with gusts up to 25 kt and seas 
  4 to 6 feet.

* WHERE...Coastal waters east of Ipswich Bay and the Stellwagen 
  Bank National Marine Sanctuary.

* WHEN...Until 3 PM EST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ254-255-302300-
/O.CON.KBOX.SC.Y.0013.000000T0000Z-200130T2300Z/
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard
and Nantucket-
1010 AM EST Thu Jan 30 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

* WHAT...North winds 10 to 15 kt with gusts up to 25 kt and seas 
  4 to 6 feet.

* WHERE...Coastal waters from Provincetown MA to Chatham MA to 
  Nantucket MA out 20 nm and Coastal Waters extending out to 25 
  nm South of Marthas Vineyard and Nantucket.

* WHEN...Until 6 PM EST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
208 
WHUS71 KBOX 301946
MWWBOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Boston/Norton MA
246 PM EST Thu Jan 30 2020

ANZ250-302100-
/O.CAN.KBOX.SC.Y.0013.000000T0000Z-200130T2000Z/
Coastal waters east of Ipswich Bay and the Stellwagen Bank
National Marine Sanctuary-
246 PM EST Thu Jan 30 2020

...SMALL CRAFT ADVISORY IS CANCELLED...

During this evening seas of 2 to 4 feet will diminish to 1 to 2
feet, with northeast winds 10 to 15 kt becoming light and variable.

$$

ANZ254-255-302100-
/O.CAN.KBOX.SC.Y.0013.000000T0000Z-200130T2300Z/
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard
and Nantucket-
246 PM EST Thu Jan 30 2020

...SMALL CRAFT ADVISORY IS CANCELLED...

During this evening seas of 2 to 4 feet will diminish to 1 to 3
feet, with northeast winds 10 to 15 kt becoming light and
variable.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Jan 29, 12:59 AM EST, 2 hours 56 minutes earlier.

Area forecast discussion, Jan 29, 12:59 AM EST, 2 hours 56 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
1259 AM EST Wed Jan 29 2020

.SYNOPSIS...

Skies will remain cloudy through much of tonight. With cold
northerly winds, scattered ocean effect rain showers will pass
across the mid and outer Cape to Nantucket. As temperatures fall
tonight, the rain will change over to light snow showers with
some light accumulations possible into early Wednesday morning
before tapering off. Dry, quiet conditions with near normal
temperatures are expected for the remainder of Wednesday and
into Thursday. This high moves offshore Friday with temperatures
moderating. Still watching a potential coastal storm which may
impact our region Saturday/Sat night. Dry, blustery and colder
weather likely follows Sunday into Monday.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...

1230 AM Update...

No changes in the latest update.

10 PM Update...

Slowed down the decrease in cloud cover overnight. Have bumped
up low temperatures a few degrees to reflect the higher cloud
cover. Decreased ocean effect chances across Cape Cod toward the
NMM as it is performing well based on radar over the past few
hours.

7 PM Update...

No major changes to the forecast this evening. Ocean-effect
showers continued to remain just offshore this evening. Minor
tweaks to sky condition and temperatures to reflect observed
trends.

Previous Discussion...

The majority of the model suite, especially the high res short
range models, have continued to signal the ocean effect band to
become better organized this evening E of Cape Cod, then shift
southwestward through around midnight or so. The rain early this
evening will change over to snow showers as temps fall back to
the lower 30s.

The best chance for any light snow accumulations will occur
across the outer arm of the Cape, but not expecting much more
than an inch in isolated spots, if that. Possible to see a
dusting of snow as far W as Hyannis. Also noting some possible
snow showers developing across the E slopes of the Berkshires as
another weak mid level short wave moves across. Should see any
precip taper off after 06Z- 08Z, though might linger across the
outer Cape until around daybreak.

Across the remainder of the interior, where dry conditions are
expected, skies will begin to clear after midnight. Northerly
winds will continue to 5-10 mph.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM THURSDAY/...

Wednesday and Wednesday night...

Clouds across east coastal areas will shift SE as high pressure
slowly builds out of southern Ontario to central Quebec during
Wednesday. Overall, expect a mostly sunny day. Expect high
temps to be close to seasonal levels for late January, mainly
from 30 to 35 across the higher terrain to the upper 30s to near
40 across the coastal plain. It will feel chilly, though, as
north winds at 10-15 kt will bring wind chill values down to the
20s.

The high will remain across Quebec Wednesday night, but any
leftover pressure gradient will relax. So, expect mainly clear
skies across most areas with light northerly winds. Some clouds
may linger across SE Mass as well as Cape Cod and the islands.
It will be a cold night, however, with temperatures bottoming
out in the single digits to the mid teens inland, ranging to the
upper teens to mid 20s along the shoreline. These readings will
run up to 5 degrees below seasonal normals inland.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...

Highlights...

* Mainly dry Thu into Fri with near to slightly below normal
  temperatures rebounding above normal by Fri

* Still monitoring for a potential storm Saturday/Sat night, but
  forecast confidence remains very low on details

* Mainly dry with above normal temperatures early next week

Details...

Large high pressure late this week should lead to dry weather.
Near to below normal temperatures expected Thursday, until this
high pressure passes by our region into Friday. Then
temperatures are once again expected to be above normal.

Still monitoring the potential for a coastal storm sometime this
weekend. The energy expected to be a part of this system should
move over western North America tonight into tomorrow. Expecting
most of the details to emerge from the noise over the next
couple of days. There remains a large degree of spread in the
ensemble solutions, so it is important to not lock in on a
singular operational model run at this time.

The general idea from the 28/12Z guidance is for a low pressure
to move northeast along the eastern Seaboard Saturday into
Sunday. Still some question as to how close this low pressure
tracks to southern New England, as well as when does it
strengthen. The consensus solution is for a farther offshore
track, with the strengthening occurring after this low passes
us by. Only the operational GFS significantly deepened the low
pressure closer to our region.

At this point, will continue to mention a broad period with a
chance of rain and/or snow. Expecting changes with the details
in later forecasts. This remains a low confidence portion of the
forecast.

A drying trend should follow Sunday into early next week behind
this departing cyclone. Thinking above normal temperatures for
this portion of the forecast.

&&

.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...

Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

06Z Discussion...

Borderline MVFR conditions over roughly the next 6 hours. Models
still having a hard time with the cloud cover in place over the
region with a shortwave trough lifting offshore. Could see
clearing to VFR from NH southwestward as is currently occurring
over eastern NH via satellite. Ceilings will be between 2-5 kft.
Heavily utilized the GLAMP guidance in the latest update. Any
ocean effect snow showers will gradually taper off as drier air
moves in for Cape Cod.

Wednesday...

Expect any MVFR ceilings to clear to VFR roughly by 15Z across
Cape Cod. Will see N to NW winds at 5-15 kts with speeds being
the highest along E coastal terminals.

Wednesday night...

VFR conditions with light northerly winds.

KBOS Terminal...High confidence in the TAF.

KBDL Terminal...High confidence in TAF.

Outlook /Thursday Night through Sunday/...

Thursday through Friday: VFR.

Friday Night: VFR. Slight chance SN.

Saturday: Mainly VFR, with local MVFR possible. Breezy. Chance
RA, with a slight chance SN.

Saturday Night: Mainly VFR, with local MVFR possible. Breezy.
Chance SN or RA.

Sunday: VFR. Breezy. Chance SN, with a slight chance RA.

&&

.MARINE...

Short Term /through Thursday/...High confidence.

Tonight...Winds becoming N 10 to 15 kt. Seas 3 to 4 ft.
Scattered rain/snow showers across the eastern waters from east
of Boston Harbor to near and east of Cape Cod and Nantucket.
Visibility of 1 to 3 miles in precipitation. Good visibility
elsewhere.

Wednesday...NW winds 10 to 15 kt gusts increasing to 15 to 20
kt during the afternoon. Seas 3 to 4 ft, approaching 5 ft
across the eastern waters. Good visibility.

Wednesday night...N winds 10 to 15 kt. Gusts up to 20 kt and
seas building up to 5 to 6 ft on the eastern outer waters. Good
visibility.

Outlook /Thursday Night through Sunday/...

Thursday: Winds less than 25 kt. Local rough seas.

Thursday Night: Winds less than 25 kt. Seas locally approaching
5 ft.

Friday: Winds less than 25 kt.

Friday Night: Winds less than 25 kt. Chance of rain or snow.

Saturday: Low risk for Small Craft Advisory winds with gusts up
to 25 kt. Chance of rain.

Saturday Night: Low risk for Small Craft Advisory winds with
gusts up to 25 kt. Local rough seas. Chance of rain, with a
slight chance of snow.

Sunday: Winds less than 25 kt. Areas of rough seas. Chance of
rain, with a slight chance of snow.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...None.

&&

SYNOPSIS...Belk/EVT
NEAR TERM...Belk/BL
SHORT TERM...EVT
LONG TERM...Belk
AVIATION...BL
MARINE...BL
Hazardous weather outlook, Jan 28, 5:43 PM EST, 10 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
543 PM EST Tue Jan 28 2020

CTZ002>004-MAZ002>024-026-RIZ001>008-292245-
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-
Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA-
Western Essex MA-Eastern Essex MA-Western Hampshire MA-
Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-
Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA-
Suffolk MA-Eastern Norfolk MA-Northern Bristol MA-
Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA-
Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA-
Northern Middlesex MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI-
Washington RI-Newport RI-Block Island RI-
543 PM EST Tue Jan 28 2020

This Hazardous Weather Outlook is for northern Connecticut, all of
Massachusetts east of Berkshire County, and Rhode Island.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ230>237-250-251-254>256-292245-
Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound-
Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
543 PM EST Tue Jan 28 2020

This Hazardous Weather Outlook is for Massachusetts and Rhode
Island coastal waters.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For more information on upcoming hazardous weather, please see the
Area Forecast Discussion on our webpage for the latest forecast
thinking. There is also our Enhanced Hazardous Weather Outlook at
www.weather.gov/box/ehwo

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/us.nationalweatherservice.boston.gov

You can follow us on Twitter at
@NWSBoston

Nearby

Small Craft Advisories in Massachusetts, 2020Every small craft advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.